# SDR DALA2025040802725

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N844DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31955
- Aircraft time: 30,800 hours, 11,953 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 23303H0557
- Condition: Leaking
- Location: Zone 200
- Part time: 8 hours, 3 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3844 -DIV- DIVERTED TO MIA DUE TO L-1 WINDOW SQUEAL. CORRECTIVE ACTION: MAINTENANCE REPLACED CAPTAIN WINDOW PER B737 AMM 56-11.
